Jason Brown
Jason Brown
Professor of Mathematics and Statistisc, Dalhousie University
Verified email at mathstat.dal.ca
Title
Cited by
Cited by
Year
Roots of independence polynomials of well covered graphs
JI Brown, K Dilcher, RJ Nowakowski
Journal of Algebraic Combinatorics 11 (3), 197-210, 2000
922000
Roots of the reliability polynomials
JI Brown, CJ Colbourn
SIAM Journal on Discrete Mathematics 5 (4), 571-585, 1992
871992
On the location of roots of independence polynomials
JI Brown, CA Hickman, RJ Nowakowski
Journal of Algebraic Combinatorics 19 (3), 273-282, 2004
852004
On generalized graph colorings
JI Brown, DG Corneil
Journal of Graph Theory 11 (1), 87-99, 1987
711987
Network transformations and bounding network reliability
JI Brown, CJ Colbourn, JS Devitt
Networks 23 (1), 1-17, 1993
521993
On the roots of domination polynomials
JI Brown, J Tufts
Graphs and Combinatorics 30 (3), 527-547, 2014
512014
Bounding the roots of independence polynomials
JI Brown, RJ Nowakowski
Ars Combinatoria 58, 113-120, 2001
512001
On the chromatic roots of generalized theta graphs
JI Brown, C Hickman, AD Sokal, DG Wagner
Journal of Combinatorial Theory, Series B 83 (2), 272-297, 2001
502001
On chromatic roots of large subdivisions of graphs
JI Brown, CA Hickman
Discrete mathematics 242 (1-3), 17-30, 2002
412002
The inducibility of complete bipartite graphs
JI Brown, A Sidorenko
Journal of Graph Theory 18 (6), 629-645, 1994
361994
The complexity of generalized graph colorings
JI Brown
Discrete Applied Mathematics 69 (3), 257-270, 1996
351996
The independence fractal of a graph
JI Brown, CA Hickman, RJ Nowakowski
Journal of Combinatorial Theory, Series B 87 (2), 209-230, 2003
332003
Average independence polynomials
JI Brown, RJ Nowakowski
Journal of Combinatorial Theory, Series B 93 (2), 313-318, 2005
312005
The ultimate categorical independence ratio of a graph
JI Brown, RJ Nowakowski, D Rall
SIAM Journal on Discrete Mathematics 9 (2), 290-300, 1996
301996
Independence polynomials of circulants with an application to music
J Brown, R Hoshino
Discrete Mathematics 309 (8), 2292-2304, 2009
292009
Chromatic polynomials and order ideals of monomials
JI Brown
Discrete mathematics 189 (1-3), 43-68, 1998
271998
On the roots of chromatic polynomials
JI Brown
Journal of Combinatorial Theory, Series B 72 (2), 251-256, 1998
261998
On the roots of all-terminal reliability polynomials
J Brown, L Mol
Discrete Mathematics 340 (6), 1287-1299, 2017
242017
Non-Stanley bounds for network reliability
JI Brown, CJ Colbourn
Journal of Algebraic Combinatorics 5 (1), 13-36, 1996
241996
Well-covered circulant graphs
J Brown, R Hoshino
Discrete Mathematics 311 (4), 244-251, 2011
232011
The system can't perform the operation now. Try again later.
Articles 1–20